# SDR AALA20170109032

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 48,304 hours, 13,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EVACUATION SLIDE ARM LIGHT WILL NOT EXTINGUISH.   INSPECTED, CLEARED AND LUBED GIRT BAR MECHANISM AND SLIDERS IAW AMM 25-66-10. OPS CHECKED GOOD.
